|The first night I took Tequin my heart started
racing, I thought I was going to die, after that the sweating started and
lasted no less than 2 weeks.
On the fourth day I had the worst leg cramps,
I could hardly walk.
After finishing 7 tablets I had to go back for a check up, I told the
doctor that my lungs are much better but that my legs were killing me I
could not walk more than 10 steps without going down with pain. He suggested
that I take Ibuprofen with the Tequin, BIG MISTAKE.
Trusting the doctor I did as he told me but it only got worse. I had to
go back to work, and it is at work that I went on the net; I could not
believe what I read. I told and showed people and the doctors but still
nobody would believe me, everybody says it is impossible. I hoped that if I
rest during the Easter break that the pain will go away but it got even
worse when I did nothing.
I went to see a different doctor, he told me that I could not go back to
work at this stage, he sent me to a rheumatologist. As soon as I told her
about the medication she passed me to a Neurologist, she said it is
impossible the medicine cannot be the cause of my pain.
All the doctors say that the medicine should have worked out of my system
within 3 months. The Neurologist sent me for MR scans, x-rays, sonarís, and
lots of blood tests, they could not find anything major wrong with me, there
is a small deviation in my back, L5 and L6 (normal for my active lifestyle
Next on the list was the Neurosurgeon, he gave me cortisone tablets and
after 2 week the cortisone injection into my spine. NO RESULTS, now I had to
go for a back operation. I had no choice as my work wanted to put me on
disability pension. I went in for the operation 2 weeks ago, after 2 hours
10 min in the theatre they called my wife and told her the operations is not
going to take place as they are unable to intubate me. Later I read on the
packet insert that Tequin also causes obstruction in the airway.